MAUDE Adverse Event Report: SENDX MEDICAL, INC. ABL80 FLEX CO-OX; ABL80 FLEX CO-OX, BLOOD- GASES ANALYZER

SENDX MEDICAL, INC. ABL80 FLEX CO-OX; ABL80 FLEX CO-OX, BLOOD- GASES ANALYZER
Model Number 393-841
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
Ms.(b)(6) reported a deviation of potassium during the blood measurement of a patient.Another sample was taken from the patient and measured on the abl90 analyzer in the emergency room.In this measurement, the value was plausible.The results of the measurements from the abl80 flex co-ox analyzer was: 2814 ((b)(6) 2021 / 08:55 a.M.): k of 9.95 mmol / l -> result does not correspond to the patient's condition 2815 ((b)(6) 2021 / 08:57 a.M.): k of 8.47 mmol / l -> result does not correspond to the patient's condition the comparative results of the measurement from the abl90 analyzer in the er was: (b)(6) 2021 (10:35 a.M.): k of 4.3 mmol / l -> measured value plausible.
 
Additional Manufacturer Narrative
Summary of analyzer log review: the two point calibration and iqc log shows that the sensor cassette was installed from (b)(6) 2021.There were no calibration failures.There were no iqc failures either.The returned sensor cassette lot number: 321556, serial number: (b)(6) were forwarded to r&d; it was installed and the performance was verified on blood samples prepared to achieve different levels of k+.R&d testing did not confirm a positive bias for k measurements.The returned sc was within performance specifications of measuring k at all the tested levels in blood samples.The root cause investigation has been finalized and it has not been possible to identify the root cause which remains unknown.

Brand Name
ABL80 FLEX CO-OX
Common Device Name
ABL80 FLEX CO-OX, BLOOD- GASES ANALYZER
Manufacturer (Section D)
SENDX MEDICAL, INC.
1945 palomar oaks way
carlsbad CA 92011
MDR Report Key12551015
Report Number2027541-2021-00001
Device Sequence Number12048760
Product Code CHL
UDI-Device Identifier05700693938417
UDI-Public(01)05700693938417
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number393-841
Device Catalogue Number393-841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2021
Initial Date Received by Manufacturer 09/10/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1